# SDR FDEA201803250779

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 73,514 hours, 30,438 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU FL 280,  RECIEVED A LEFT DOOR EICAS.   NO HISTORY NOTED,  PERFORMED AN ADJUSTMENT TEST OF THE DOOR,  CLEANED THE SENSOR.  DOOR WARNING & INDICATION CHECKED GOOD.
